Proof of a conjecture of Goulden and Jackson

Andrei Okounkov

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We prove an integration formula involving Jack polynomials conjectured by I. P. Goulden and D. M. Jackson in connection with enumeration of maps in surfaces.

Original languageEnglish
Pages (from-to)883-886
Number of pages4
JournalCanadian Journal of Mathematics
Issue number5
Publication statusPublished - Oct 1997
Externally publishedYes


Dive into the research topics of 'Proof of a conjecture of Goulden and Jackson'. Together they form a unique fingerprint.

Cite this